Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Hausdorff dimensions of escaping sets of transcendental entire functions

Authors: Lasse Rempe and Gwyneth M. Stallard
Journal: Proc. Amer. Math. Soc. 138 (2010), 1657-1665
MSC (2000): Primary 37F10; Secondary 37F35, 30D05
Published electronically: December 18, 2009
MathSciNet review: 2587450
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose that $ f$ and $ g$ are transcendental entire functions, each with a bounded set of singular values, and that $ g\circ\phi = \psi\circ f$, where $ \phi,\psi:\mathbb{C}\to\mathbb{C}$ are affine. We show that the escaping sets of $ f$ and $ g$ have the same Hausdorff dimension.

Using a result of the second author, we deduce that there exists a family of transcendental entire functions for which the escaping set has Hausdorff dimension equal to one.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37F10, 37F35, 30D05

Retrieve articles in all journals with MSC (2000): 37F10, 37F35, 30D05

Additional Information

Lasse Rempe
Affiliation: Department of Mathematical Sciences, University of Liverpool, Liverpool L69 7ZL, United Kingdom

Gwyneth M. Stallard
Affiliation: Department of Mathematics and Statistics, The Open University, Walton Hall, Milton Keynes MK7 6AA, United Kingdom

Received by editor(s): April 20, 2009
Published electronically: December 18, 2009
Additional Notes: Both authors are supported by the European CODY network. The first author is supported by EPSRC fellowship EP/E052851/1.
Communicated by: Mario Bonk
Article copyright: © Copyright 2009 American Mathematical Society